Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 42, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at May 13, 2015, 5:15 AM CDT for 4 counties in Texas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2015, 5:15 AM CDT (10:15 UTC)
- Expired
- May 13, 2015, 9:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brazoria County, TX, Chambers County, TX, Galveston County, TX, Harris County, TX
The radar
The Houston radar (KHGX), 11 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 5:25 AM CDT | FLASH FLOOD | Webster, TX | FLOODING IN AN AUTOMOTIVE DEALERSHIP ON THE I-45 FEEDER ROAD AT EL DORADO. |
| May 13, 7:00 AM CDT | FLASH FLOOD | 4 E Friendswood, TX | HIGH WATER AT INTERSTATE 45 AND FM 528... WITH APPROXIMATELY 14 DISABLED VEHICLES. REPORT RELAYED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1234 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
755
WGUS54 KHGX 131015
FFWHGX
TXC039-071-167-201-131415-
/O.NEW.KHGX.FF.W.0042.150513T1015Z-150513T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
515 AM CDT WED MAY 13 2015
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN BRAZORIA COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
GALVESTON COUNTY IN SOUTHEASTERN TEXAS...
WEST CENTRAL CHAMBERS COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 915 AM CDT
* AT 514 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN HAD ENDED
ACROSS THE AREA BUT 6 TO 8 INCHES OF RAIN HAVE FALLEN... WITH
FLASH FLOODING ALREADY OCCURRING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOUTHERN PASADENA...PEARLAND...LEAGUE CITY...BAYTOWN...TEXAS
CITY...FRIENDSWOOD...LA PORTE...DEER PARK...ALVIN...DICKINSON...
SOUTH HOUSTON...LA MARQUE...SANTA FE...SEABROOK...WEBSTER...
HITCHCOCK...MANVEL...KEMAH...CLEAR LAKE AND SOUTH BELT / ELLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 2922 9503 2931 9538 2961 9540 2972 9504
2970 9503 2976 9505 2980 9497 2966 9491
2967 9493 2968 9493 2970 9494 2972 9499
2955 9502 2938 9486 2938 9487 2936 9489
2937 9482 2936 9485
$$
HUFFMAN1 follow-up statement
349
WGUS74 KHGX 131414
FFSHGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
914 AM CDT WED MAY 13 2015
TXC039-071-167-201-131424-
/O.EXP.KHGX.FF.W.0042.000000T0000Z-150513T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BRAZORIA TX-HARRIS TX-GALVESTON TX-CHAMBERS TX-
914 AM CDT WED MAY 13 2015
...THE FLASH FLOOD WARNING FOR NORTHEASTERN BRAZORIA...SOUTHEASTERN
HARRIS...GALVESTON AND WEST CENTRAL CHAMBERS COUNTIES WILL EXPIRE AT
915 AM CDT...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 2922 9503 2931 9538 2961 9540 2972 9504
2970 9503 2976 9505 2980 9497 2966 9491
2967 9493 2968 9493 2970 9494 2972 9499
2955 9502 2938 9486 2938 9487 2936 9489
2937 9482 2936 9485
$$
HUFFMANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 13, 5:05 AM CDT, 10 minutes earlier.
Area forecast discussion, May 13, 5:05 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
505 AM CDT WED MAY 13 2015
.DISCUSSION...
WHAT A NIGHT FOR THE FOLKS IN CENTRAL BRAZORIA...NORTHERN GALVESTON
AND SOUTHEASTERN HARRIS COUNTIES AS HEAVY RAIN CORES TRAVELED SOUTH
FROM THE COAST...TRAINED...AND LAID DOWN ANYWHERE FROM THREE TO
OVER SEVEN INCHES OF RAIN OVER AN 8 HOUR PERIOD. NUMEROUS INUNDATED
ROADWAYS...STRANDED FLOODED VEHICLES...AND EVEN A ROOF COLLAPSE AT
A LOCAL FURNITURE STORE IN WEBSTER ARE JUST SOME OF THE REPORTS THAT
ARE COMING IN FROM THE CLEAR LAKE AREA. RAINFALL HAS SIGNIFICANTLY
TAPERED OFF WITH A FEW CELLS TRYING TO REDEVELOP OVER BRAZORIA
COUNTY AND HEAD NORTH TOWARDS THE METRO AREA...WITH THE BULK OF
THE FEW TENTHS TO NEAR 1.5 INCH HOURLY RAIN RATES FOCUSED OFF TO
THE NORTHEAST OVER SAN JAC AND POLK COUNTIES.
IN THE SHORT TERM...THE FEELING IS THAT THE MAJORITY OF THE REGION
WILL EXPERIENCE A GOOD 8 TO 10 HOUR BREAK. ISOLATED TO SCATTERED
RAIN POCKETS MAY DEVELOP THROUGH THE EARLY AFTERNOON...BUT ARE NOT
EXPECTED TO HAVE MUCH IMPACT. THE NEXT VIGOROUS SHORTWAVE DISTURBANCE
IS NOW TRAVELING ACROSS NORTH CENTRAL MEXICO AND IS EXPECTED TO
KICK OFF ANOTHER ROUND OF NORTH (CENTRAL) STATE CONVECTION LATER
THIS AFTERNOON INTO EVENING. AS OF NOW...THE HIGHEST (LIKELY) POPS
WILL BE FOCUSED OFF TO THE NORTHWEST...MODERATE TO HIGH RAIN PROBABILITIES
ACROSS THE EASTERN CWA THROUGH EARLY THURSDAY. AS WAS DISCUSSED LAST
NIGHT AT THIS TIME...THE NEXT SHORTWAVE DISTURBANCE'S ARRIVAL WILL
BE CRUCIAL TO THE 'WHEN AND WHERE' OF THE NEXT ROUND OF SIGNIFICANT
RAINFALL...ULTIMATELY THE LIFT THAT IS NEEDED TO GET IT ALL GOING
AGAIN. ONCE THIS OCCURS...THE ALL TOO FAMILIAR BLANKET STATEMENT OF
'BEING WITHIN A HIGHLY MOIST AND UNSTABLE AIR MASS WITH RESIDUAL
BOUNDARIES LAYING ABOUT FOR ADDITIONAL FOCUS' WILL AGAIN BE PLAYED
OUT IN ATTEMPTING TO BETTER FORECAST THESE SHORT TERM (POSSIBLY
EXTREME) RAIN PROBABILITIES. THIS FORECAST CALLS FOR AT LEAST HIGH
12 HOUR POPS THROUGH SATURDAY...MAYBE A SLOW START TO THE WEEKEND
AND THEN A RETURN TO SUBSEQUENT DAILY HIGH POPS THROUGH THE END
OF THE PERIOD. THIS ALL BASED UPON THE TIMING OF SOUTH(WEST)ERN
DISTURBANCES MOVING INTO A RE-CHARGED (FROM THE LAST EVENT) REGIONAL
AIR MASS...WHETHER DURING THE DAY OR NIGHT (PER THIS TROPICAL AND
UNCAPPED ATMOSPHERE).
ONCE ONE GETS PAST THE SHORT TERM AND INTO THE MEDIUM AND LONG TERM
IT APPEARS THAT THE PATTERN REMAINS WET THROUGH MID NEXT WEEK. A
CLASSIC WET SCENARIO OF A SYNOPTIC-SCALE BLOCKING HIGH OVER FLORIDA
WITH A COUPLE OF SLOW-MOVING WESTERN CONUS TROUGHS...WITH A SERIES
OF RIPPLES RIDING OUT AHEAD OF THEM AND OVER TEXAS THE NEXT 7 DAYS.
PERSISTENT ONSHORE FLOW WILL ENSURE AN UNCHANGED GREATER THAN 1.6
INCH PWAT RESIDENT AIR MASS...DAILY AFTERNOON TEMPERATURES WILL
STILL REACH THE AVERAGE (CONVECTIVE TEMP) LOWER 80S DESPITE MAINLY
OVERCAST AND THIS WILL BE ENOUGH KEEP THE ENVIRONMENT CONDITIONALLY
UNSTABLE. THE CONDITION FOR PERIODS OF ACTIVE WEATHER WILL COME
WITH PASSING SHORTWAVES THAT WILL PUSH IN HIGHER VALUES OF OMEGA.
THROW IN MILDLY DIFFLUENT UPPER LEVELS AS THE MID-UPPER LAYER WINDS
SPREAD IN RESPONSE TO THE APPROACHING UPPER TROUGH/SOUTHERN JET
BRANCH OVER THE DESERT SW...WITH A CONTINUED SHEARED VERTICAL
PROFILE AS WINDS VEER WITH HEIGHT FROM SURFACE SOUTHEASTERLIES TO
MIDDLE LAYER WESTERLIES...AND THE DYNAMICS WILL COME IN-LINE WITH
THE SUPPORTIVE THERMODYNAMICS FOR MAINTAINING THIS WET BIAS FORECAST.
ALL SEMANTICS ASIDE...THE FORECAST IS GENERALLY FOR REPEATED RAIN/STORM
EVENTS EACH SUBSEQUENT DAY THROUGH AT LEAST NEXT WEDNESDAY. 31
&&
.MARINE...
MODERATE ONSHORE FLOW WILL PERSIST FOR THE NEXT SEVERAL DAYS WITH SFC
HIGH PRES SITUATED OFF TO THE EAST. WINDS/SEAS LOCALLY HIGHER IN AND
NEAR INTERMITTENT ROUNDS OF TSTMS. 47
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 79 70 84 70 83 / 60 50 50 30 50
HOUSTON (IAH) 81 72 85 72 83 / 50 40 40 30 50
GALVESTON (GLS) 80 75 81 75 81 / 40 30 30 20 50
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 7 AM CDT THIS MORNING
FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO
60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60
NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...31/47Hazardous weather outlook, May 12, 6:30 AM CDT, 22 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 630 AM CDT TUE MAY 12 2015 TXZ163-164-176>179-195>200-210>214-226-227-235>238-131130- HOUSTON-TRINITY-MADISON-WALKER-SAN JACINTO-POLK-BURLESON-BRAZOS- WASHINGTON-GRIMES-MONTGOMERY-LIBERTY-COLORADO-AUSTIN-WALLER- HARRIS-CHAMBERS-WHARTON-FORT BEND-JACKSON-MATAGORDA-BRAZORIA- GALVESTON- 630 AM CDT TUE MAY 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. ...FLOOD WATCH IN EFFECT UNTIL 7 PM TONIGHT... .DAY ONE...TODAY AND TONIGHT ALTHOUGH MOST OF THE REGION WILL BE PRECIPITATION FREE THROUGH THE DAY...ANY SCATTERED AFTERNOON RAIN AND STORM ACTIVITY COULD CAUSE LOCALIZED FLOODING CONCERNS. OTHER THAN URBANIZED AREAS...FAR NORTHERN COUNTIES AND SOUTHWESTERN COASTAL COUNTIES CLOSER TO THE GULF WILL BE THE MOST SUSCEPTIBLE TO FLOODING. THESE ARE THE COUNTIES THAT HAVE RECEIVED THE HIGHEST RAINFALL SINCE SUNDAY NIGHT...THEIR SATURATED GROUNDS WILL NOT BE ABLE TO HANDLE RAINFALL RATES IN EXCESS OF 2 INCHES AN HOUR BEFORE RUNOFF OCCURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HIGHER PROBABILITY OF RETURN PRECIPITATION WEDNESDAY INITIATED FROM THE PASSAGE OF A VICINITY SHORTWAVE DISTURBANCE. LOWERING RAIN AND STORM CHANCES EACH SUBSEQUENT DAY THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY NOT BE NEEDED TODAY...POSSIBLY WITH RETURN PRECIPITATION WEDNESDAY.
In the hours before
Local storm report, May 13, 1:57 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
157 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLASH FLOOD 2 E TAYLOR LAKE VILLAGE 29.57N 95.02W
05/13/2015 HARRIS TX PUBLIC
SUBDIVISIONS IN CLEAR LAKE OFF SPACE CENTER BLVD WERE
FLOODED.
&&
EVENT NUMBER HGX1500227
40Local storm report, May 13, 2:05 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
205 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 AM FLASH FLOOD WEBSTER 29.53N 95.12W
05/13/2015 HARRIS TX PUBLIC
FLOODING AT GREEN OAKS APARTMENTS AT THE INTERSECTION
OF HIGHWAY 3 AND PINELOCH.
&&
EVENT NUMBER HGX1500228
40Local storm report, May 13, 2:18 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
218 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 AM FLASH FLOOD WEBSTER 29.53N 95.12W
05/13/2015 HARRIS TX PUBLIC
STREET FLOODING NEAR EL CAMINO REAL.
&&
EVENT NUMBER HGX1500229
40Local storm report, May 13, 3:09 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
309 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM WATER SPOUT 2 SSE SAN LEON 29.46N 94.93W
05/12/2015 GMZ335 TX PUBLIC
WATERSPOUT OVER MOSES LAKE JUST SOUTH OF SAN
LEON...WEST CENTRAL GALVESTON BAY.
0437 PM FUNNEL CLOUD 3 SSE CONROE 30.28N 95.46W
05/12/2015 MONTGOMERY TX PUBLIC
FUNNEL CLOUD NEAR SOUTH LOOP 336 AND INTERSTATE 45.
0455 PM WATER SPOUT 2 SW GALVESTON 29.22N 94.91W
05/12/2015 GALVESTON TX PUBLIC
WATERSPOUT NEAR BERMUDA BEACH JUST OFF GULF FACING
BEACH.
0506 PM FLASH FLOOD 1 NNE SAN LEON 29.50N 94.93W
05/12/2015 GALVESTON TX LAW ENFORCEMENT
WATER OVER THE ROADS IN SAN LEON ALONG BAY SHORE DRIVE
AT 24TH STREET AND EDGEWATER.
0527 PM FLOOD 12 SE MONTGOMERY 30.27N 95.55W
05/12/2015 MONTGOMERY TX EMERGENCY MNGR
WATER OVER SUPERIOR ROAD...JACKSON ROAD AT HIGHWAY
149...AND HONEA EGYPT ROAD BETWEEN HIGHWAYS 1488 AND
2054.
0721 PM FLOOD 15 E NAVASOTA 30.39N 95.84W
05/12/2015 GRIMES TX LAW ENFORCEMENT
CR-206 FLOODED IN PLANTERSVILLE. CR-232 FLOODED IN
RICHARDS. SINKHOLE DUE TO FLOODING ON CR-302 NEAR
PLANTERSVILLE.
0801 PM FLOOD 26 E HEMPSTEAD 30.09N 95.65W
05/12/2015 HARRIS TX LAW ENFORCEMENT
WATER OVER THE ROAD AT FM-362 AND FULINGER
ROAD...LAKESIDE DRIVE AND MACEDONIA ROAD...AND LAKESIDE
DRIVE AND ROBIN HOOD DRIVE.
0948 PM FLASH FLOOD ANGLETON 29.17N 95.43W
05/12/2015 BRAZORIA TX EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS WIDESPREAD STREET FLOODING
IN ANGLETON WITH WATER INTO HOMES. BRUSHY CREEK AT
BANKFULL AND RISING. THE MAIN ROADS WERE STILL PASSABLE.
1100 PM FLASH FLOOD WEBSTER 29.53N 95.12W
05/12/2015 HARRIS TX LAW ENFORCEMENT
WIDESPREAD FLOODING ACROSS WEBSTER. TWO SPEFICS ARE BAY
AREA BLVD AT I-45...AND NASA PARKWAY.
1116 PM FLASH FLOOD WEBSTER 29.53N 95.12W
05/12/2015 HARRIS TX EMERGENCY MNGR
HIGH WATER RESCUES IN THE CLEAR LAKE AREA AROUND NASA.
1129 PM FLASH FLOOD LEAGUE CITY 29.49N 95.11W
05/12/2015 GALVESTON TX LAW ENFORCEMENT
HIGH WATER AT FM-518 AND WEST MAIN STREET.
1130 PM FLASH FLOOD LEAGUE CITY 29.49N 95.11W
05/12/2015 GALVESTON TX LAW ENFORCEMENT
HIGH WATER AT THE 200 BLOCK OF EAST MAIN STREET.
1131 PM FLASH FLOOD LEAGUE CITY 29.49N 95.11W
05/12/2015 GALVESTON TX LAW ENFORCEMENT
FLOODING AT HIGHWAY 3 AND WALKER STREET.
1200 AM FLASH FLOOD LEAGUE CITY 29.49N 95.11W
05/13/2015 GALVESTON TX LAW ENFORCEMENT
IMPASSABLE CONDITIONS DUE TO HIGH WATER ON EAST MAIN
AND HOUSTON AVENUE.
1226 AM FLASH FLOOD LEAGUE CITY 29.49N 95.11W
05/13/2015 GALVESTON TX LAW ENFORCEMENT
300 BLOCK OF HOBBES ROAD FLOODED.
1230 AM FLASH FLOOD LEAGUE CITY 29.49N 95.11W
05/13/2015 GALVESTON TX LAW ENFORCEMENT
HIGH WATER FROM THE 2300 BLOCK OF FM-518 TO ST
CHRISTOPHER AVE.
1245 AM FLASH FLOOD 2 E TAYLOR LAKE VILLAGE 29.57N 95.02W
05/13/2015 HARRIS TX PUBLIC
SUBDIVISIONS IN CLEAR LAKE OFF SPACE CENTER BLVD WERE
FLOODED.
1249 AM FLASH FLOOD LEAGUE CITY 29.49N 95.11W
05/13/2015 GALVESTON TX LAW ENFORCEMENT
SOUTH BOUND FEEDER OF I-45 AT HIGHWAY 96 IMPASSABLE DUE
TO HIGH WATER.
0129 AM FLASH FLOOD WEBSTER 29.53N 95.12W
05/13/2015 HARRIS TX DEPT OF HIGHWAYS
I-45 NORTH AND SOUTH BOUND FEEDER ROADS FLOODED AT
FM-528 NASA PARKWAY.
0204 AM FLASH FLOOD WEBSTER 29.53N 95.12W
05/13/2015 HARRIS TX PUBLIC
FLOODING AT GREEN OAKS APARTMENTS AT THE INTERSECTION
OF HIGHWAY 3 AND PINELOCH.
0204 AM FLASH FLOOD WEBSTER 29.53N 95.12W
05/13/2015 HARRIS TX PUBLIC
STREET FLOODING NEAR EL CAMINO REAL.
&&
EVENT NUMBER HGX1500209 HGX1500210 HGX1500212 HGX1500211 HGX1500215
HGX1500214 HGX1500216 HGX1500213 HGX1500217 HGX1500218 HGX1500219
HGX1500220 HGX1500221 HGX1500222 HGX1500223 HGX1500224 HGX1500227
HGX1500225 HGX1500226 HGX1500228 HGX1500229
BLOODLocal storm report, May 13, 3:23 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
323 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 AM FLASH FLOOD WEBSTER 29.53N 95.12W
05/13/2015 HARRIS TX DEPT OF HIGHWAYS
I-45 FRONTAGE LANES CLOSED IN BOTH DIRECTIONS UNTIL 5
AM CDT.
&&
EVENT NUMBER HGX1500230
40Local storm report, May 13, 3:36 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
336 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 AM FLASH FLOOD DAYTON 30.05N 94.90W
05/13/2015 LIBERTY TX LAW ENFORCEMENT
HIGHWAY 321 AT DAYTON IS FLOODED.
&&
EVENT NUMBER HGX1500231
BLOODThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:24 PM CDT | Special Weather Statement | HGX | Chambers | 51 min |
| May 12, 7:28 PM CDT | Areal Flood Advisory | HGX | Liberty, Polk | 2 hr |
| May 12, 7:53 PM CDT | Flash Flood Warning | HGX | Galveston | 3 hr |
| May 12, 8:27 PM CDT | Areal Flood Warning | HGX | Grimes, Montgomery, Waller | 3 hr |
| May 12, 8:30 PM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston | 2 hr |
| May 12, 8:58 PM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston, Harris | 3 hr |
| May 12, 9:10 PM CDT | River Flood Warning | HGX | Chambers, Liberty | 55 days |
| May 12, 9:10 PM CDT | River Flood Warning | HGX | Madison, Walker | 33 hr |
| May 12, 9:10 PM CDT | River Flood Warning | HGX | Matagorda, Wharton | 35 hr |
| May 12, 10:03 PM CDT | Flash Flood Warning | HGX | Brazoria | 3 hr |
| May 12, 10:25 PM CDT | Flash Flood Warning | HGX | Galveston, Harris | 3 hr |
| May 12, 10:38 PM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Matagorda | 112 min |
| May 12, 11:08 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 2 hr |
| May 12, 11:13 PM CDT | Areal Flood Warning | HGX | Grimes, Montgomery, Waller | 3 hr |
| May 12, 11:54 PM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Galveston, Harris | 111 min |
| May 13, 12:14 AM CDT | River Flood Warning | HGX | Galveston, Harris | 38 hr |
| May 13, 12:19 AM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Harris | 56 min |
| May 13, 12:23 AM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston | 3 hr |
| May 13, 1:11 AM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris | 3 hr |
| May 13, 1:21 AM CDT | Special Marine Warning | HGX | 24 min | |
| May 13, 1:52 AM CDT | Flash Flood Warning | HGX | Chambers, Harris, Liberty | 2 hr |
| May 13, 2:35 AM CDT | River Flood Warning | HGX | Galveston, Harris | 7 days |
| May 13, 2:58 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 34 hr |
| May 13, 4:00 AM CDT | Areal Flood Warning | HGX | Grimes, Montgomery, Waller | 6 hr |
| May 13, 4:14 AM CDT | Flash Flood Warning | HGX | Chambers, Harris, Liberty, Polk, San Jacinto | 3 hr |
| May 13, 4:15 AM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris | 60 min |
| May 13, 4:36 AM CDT | River Flood Warning | HGX | Liberty, Polk | 3 days |
| May 13, 9:21 AM CDT | Areal Flood Warning | HGX | Brazoria, Chambers, Galveston, Harris | 3 hr |
| May 13, 10:53 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 3 days |
| May 13, 10:53 AM CDT | River Flood Warning | HGX | Trinity, Walker | 7 days |
| May 13, 10:53 AM CDT | River Flood Warning | HGX | Chambers, Liberty | 64 days |
| May 13, 2:33 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Grimes, Waller, Washington | 117 min |
| May 13, 3:24 PM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Montgomery, Walker, Waller and 1 more | 111 min |
| May 13, 3:35 PM CDT | Tornado Warning | HGX | Jackson, Wharton | 25 min |
| May 13, 3:50 PM CDT | Flash Flood Warning | HGX | Liberty, Polk, San Jacinto | 115 min |
| May 13, 4:07 PM CDT | Special Weather Statement | HGX | Jackson | 38 min |
| May 13, 4:47 PM CDT | Flash Flood Warning | HGX | Houston, Madison, Polk, San Jacinto, Trinity, Walker | 118 min |
| May 13, 5:39 PM CDT | Areal Flood Advisory | HGX | Harris, Liberty, Montgomery, Polk, San Jacinto | 2 hr |
| May 13, 6:04 PM CDT | Areal Flood Advisory | HGX | Fort Bend, Harris | 116 min |
| May 13, 6:26 PM CDT | Areal Flood Advisory | HGX | Grimes, Montgomery, Walker | 109 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.